Downloads: 0

Files in This Item:
There are no files associated with this item.
Title: The kinetic scheme for the full-Burnett equations
Authors: Ohwada, T  kyouindb  KAKEN_id
Xu, K
Keywords: kinetic scheme
Boltzmann equation
BGK equation
Chapman-Enskog expansion
Burnett
super-Burnett
Issue Date: 2004
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Journal title: JOURNAL OF COMPUTATIONAL PHYSICS
Volume: 201
Issue: 1
Start page: 315
End page: 332
URI: http://hdl.handle.net/2433/6646
DOI(Published Version): 10.1016/j.jcp.2004.05.017
Link: Web of Science
Appears in Collections:Graduate School of Engineering Literature Database

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.